# SDR AT9900470

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 828-865
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE LEFT HAND FLOOR SUPPORT AT BS 828-865 CORRODED AROUND FASTENER HOLES.  REMOVED AND FABRICATED REPLACEMENT IAW DC9 SRM 51-10-2, 53-01 FIG 1, 51-30-2 AND 51-10-2.
